# SDR DALA2015111206925

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1276-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, BS 1276 - 1320, RBL 45.5.    FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, ALLOWABLE DAMAGE 1, PAGE 102, FIG 101.  R & R THE SEAT TRACK  IAW SRM 53-00-52, REPAIR 3, FIGURE 201.
